MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Stroke/CVA (1770); Cognitive Changes (2551); Vascular Dissection (3160); Movement Disorder (4412)
Date of Event 08/26/2026
Type of Reportable Event Death
Event or Problem Description
(b)(4), patient site id: (b)(6).It was reported that on (b)(6) 2026, a 27mm navitor with radiopaque markers was chosen for implant.Prior to procedure, patient's condition was reported stable.Post-procedure, it was reported patient experienced amnesia, persistent severe motor restlessness, and speech disorder.Neurology was consulted and computed tomography (ct) was performed on (b)(6) 2026.Findings concluded delineation of subacute infarct adjacent to pre-existing cortico-subcortical parenchymal defect in the left frontal region.Stroke symptoms lasted weeks.It was later reported on (b)(6) 2026, a type a dissection was noted via transesophageal echocardiogram (tee) extending into the right iliac arteries and common carotid artery with renal arteries originating from the true lumen.A ct confirmed type a aortic dissection, starting from the distal to the sino-tubular junction, extending proximally into the left anterior interior chain (aic), with extension into the brachiocephalic trunk and right carotids.Patient was administered medication.The physician attributed the cause of the type a dissection due to the navitor valve.Patient was reported to have passed away on (b)(6) 2026.The cause of death was reported sudden death with probable type a dissection.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50940679
Report Number2135147-2026-06609
Device Sequence Number10759557
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)290329
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number11401392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexFemale
Patient Weight176 LB